MathSciNet Relay Station
MathSciNet bibliographic data
MR2265910 (2007f:90037) 90B35 (68Q17)
Ng, C. T.; Cheng, T. C. E.; Yuan, J. J. A note on the complexity of the problem of two-agent scheduling on a single machine. J. Comb. Optim. 12 (2006), no. 4, 387–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement